# SDR ASAA0873424

- Difficulty date: August 24, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 30,765 hours, 13,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 69202314
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR LIGHT REMAINED ILLUMINATED AFTER DOOR CLOSED, FOUND JAMNUT LOOSE ON GUIDE ARM AND TIGHTENED REF 52 41 21.  NOTED UPPER HINGE LOWER CAMPLATE LOOSE IN FUSELAGE.  TIGHTENED UPPER HINGE LOWER CAMPLATE REPLACED DOOR SNUBBER AND ADJUSTED THE GUIDE ARM PER MM'S 52 41 21 52 41 51 AND 52 41 00.  OPS CHECK GOOD.
